# SDR R61A2024041200174

- Difficulty date: March 16, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17067676001
- Condition: Corroded
- Location: Frms 23-24 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN REINFORCEMENT WEB FOUND CORRODED ON CFI FWD CARGO BTWN FR23-24 S21R. MX REPLACED PN 170-67676-001 IAW SRM 51-41-01, 51-43-03
